# SDR QXEA2019091300354

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 41,909 hours, 43,985 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Power Unit
- Part number: C1486562
- Part serial: 1284
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 20,711 hours, 22,309 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O AFTER FLAPS WERE SELECTED TO 0 DEG FLAP DRIVE CAUTION LT ILLUMINATED. FLAPS INDICATED 0 DEG AND FLAP SELECTOR LEVER INDICATED 0 DEG LANDING WAS ACCOMPLISHED AT FLAP 0 DEG PER E/A CHECKLIST. RETURNED TO FIELD. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. NO FAULTS IN CDS. PERFORMED OPS TEST OF FLAPS IAW AMM 27-50-00-710-801. TEST FAIL. "FLAP DRIVE" CAUTION ILLUMINATES WHENEVER FLAPS ARE NOT MOVING. REMOVED FPU IAW AMM 27-52-01-000-801. MW 63463 9/12/19. REPLACED FPU IAW AMM 27-52-01-400-801. FUNCTIONAL TEST GOOD. NO FAULTS FOUND IN CDS. FLAP DRIVE CAUTION LIGHT NOT ILLUMINATED. LEAK CHECK GOOD. NO FURTHER ACTION. AIRCRAFT RETURNED TO SERVICE.
